Facebook Pixel

Taking postinor 2 twice in a cycle and pregnancy

By October 6, 2016 - 3:16am
Rate This

I want to ask if it possible If I'm pregnant ?
I'm doing no penetration intercourse with my boyfriend on 28th August at 4.00 PM, the last day of my period during that cycle (I still have some blood but it stopped after that day) then I'm taking postinor 2 on 29th at 10.00 PM to be safe. I get my period (i think withdrawal bleeding) on 5th September.

Then I had another no penetration intercourse (only humping but without underwear) on 25th September at around 4 PM , I'm taking postinor 2 to be safe on 26th september around 7am

During both occassion my boyfriend use condom but I'm still afraid. Am I pregnant? I feel extremely tired and sleepy. Also feel cramp near my vagina. I do have lots of activities since last week. I should get my period tomorrow (if i count that withdrawal bleeding as my period) Thank you

Add a Comment3 Comments

EmpowHER Guest

Thank you for yours response.
I got my period yesterday, on the exact date when it should be, should i still worry if its implantatiom bleeding or such. Is there any differences between implantation bleeding and period(?)

October 7, 2016 - 5:44pm
HERWriter Guide (reply to Anonymous)

You can stop worrying - you have your period!

Implantation bleeding is just a few drops of blood over a couple of days. Nothing to even fill a panty liner.


October 8, 2016 - 9:02am
HERWriter Guide

Hi Reneag

Thank you for your post!

You're not having any kind of intercourse - this means penetrative sex. If there is no ejaculation there is no need to take medication afterwards but the use of a condom will stop any risk.

Taking EC every time you do this will only serve to make your cycle irregular all the time as well as side effects like stomach pain, headaches, cramps, fatigue, irregular bleeding and more.

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...


October 6, 2016 - 5:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!